Alert archive / New York / Wind Advisories in 2025

Wind Advisory 12, NWS New York, NY

December 29, 20254 counties in Connecticut; 5 counties in New Jersey; 11 counties in New York

NWS New York, NY issued this wind advisory at Dec 29, 2025, 12:43 PM EST for 4 counties in Connecticut; 5 counties in New Jersey; 11 counties in New York. It took effect at Dec 29, 2025, 4:00 PM EST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Dec 29, 2025, 12:43 PM EST (17:43 UTC)
In effect from
Dec 29, 2025, 4:00 PM EST
Expired
Dec 30, 2025, 4:52 PM EST
In force
25 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Orange County, NY, Putnam County, NY, Queens County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 71 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2025-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2025-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
439 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

770 
WWUS71 KOKX 291743
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
1243 PM EST Mon Dec 29 2025

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-300800-
/O.NEW.KOKX.WI.Y.0012.251229T2100Z-251230T2300Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-Northern
New London-Southern Fairfield-Southern New Haven-Southern
Middlesex-Southern New London-Western Passaic-Eastern Passaic-
Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-Northern
Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-Northern
Queens-Northern Nassau-Southern Queens-Southern Nassau-
1243 PM EST Mon Dec 29 2025

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 PM EST 
TUESDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...Portions of southern Connecticut, northeast New Jersey, 
  and southeast New York.

* WHEN...From 4 PM this afternoon to 6 PM EST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/nyc

MW
4 follow-up statements
371 
WWUS71 KOKX 300616
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
116 AM EST Tue Dec 30 2025

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-301900-
/O.CON.KOKX.WI.Y.0012.000000T0000Z-251230T2300Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-Northern
New London-Southern Fairfield-Southern New Haven-Southern
Middlesex-Southern New London-Western Passaic-Eastern Passaic-
Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-Northern
Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-Northern
Queens-Northern Nassau-Southern Queens-Southern Nassau-
116 AM EST Tue Dec 30 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WHAT...West winds 10 to 20 mph with gusts up to 45 mph.

* WHERE...Portions of southern Connecticut, northeast New Jersey, 
  and southeast New York.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/nyc

JP
848 
WWUS71 KOKX 300650
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
150 AM EST Tue Dec 30 2025

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-301900-
/O.CON.KOKX.WI.Y.0012.000000T0000Z-251230T2300Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-Northern
New London-Southern Fairfield-Southern New Haven-Southern
Middlesex-Southern New London-Western Passaic-Eastern Passaic-
Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-Northern
Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-Northern
Queens-Northern Nassau-Southern Queens-Southern Nassau-
150 AM EST Tue Dec 30 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts 45 to 50 mph.

* WHERE...Portions of southern Connecticut, northeast New Jersey, 
  and southeast New York.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/nyc

JP
163 
WWUS71 KOKX 301802
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
102 PM EST Tue Dec 30 2025

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-302300-
/O.CON.KOKX.WI.Y.0012.000000T0000Z-251230T2300Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-Northern
New London-Southern Fairfield-Southern New Haven-Southern
Middlesex-Southern New London-Western Passaic-Eastern Passaic-
Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-Northern
Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-Northern
Queens-Northern Nassau-Southern Queens-Southern Nassau-
102 PM EST Tue Dec 30 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts 45 to 50 mph.

* WHERE...Portions of southern Connecticut, northeast New Jersey, 
  and southeast New York.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/nyc

MW
391 
WWUS71 KOKX 302152
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
452 PM EST Tue Dec 30 2025

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-302300-
/O.CAN.KOKX.WI.Y.0012.000000T0000Z-251230T2300Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-Northern
New London-Southern Fairfield-Southern New Haven-Southern
Middlesex-Southern New London-Western Passaic-Eastern Passaic-
Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-Northern
Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-Northern
Queens-Northern Nassau-Southern Queens-Southern Nassau-
452 PM EST Tue Dec 30 2025

...WIND ADVISORY IS CANCELLED...

Wind gusts have largely fallen below Wind Advisory criteria and will 
continue to decrease through the night.

$$

For more information from the National Weather Service visit 
https://weather.gov/nyc

JT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Dec 29, 10:15 AM EST, 2 hours 28 minutes earlier.

Area forecast discussion, Dec 29, 10:15 AM EST, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service New York NY
1015 AM EST Mon Dec 29 2025

.SYNOPSIS...
A warm front passes over the area this morning, quickly
followed by a cold front this afternoon. Low pressure stalls
over Southeast Canada on Tuesday as a cold airmass builds over
the area Tuesday through the end of the week. A cold front moves
through Wednesday night. High pressure may briefly build in to
end the week. Another low pressure system may impact the area
late in the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
What Has Changed?

* A Dense Fog Advisory is in effect until noon for the entire
  area.

Key Messages:

* A warm front lifts north of the area early this morning
  followed by a cold front this afternoon.

* Gusty winds expected behind the cold front tonight.

Due to warm air advecting into the region, fog has developed
with visibilities below a mile across much of the area. As a
result, headlines are up to highlight the fog. The fog is
expected to improve around noon, as rain starts to move into
the region and winds become a bit more southwesterly and winds
increase further.

After the warm front lifts north of the area in this morning,
the cold front quickly pushes through late this morning into the
early afternoon. This will bring another period of rain which
may be moderate in intensity at times.

Behind the cold frontal passage, the wind picks up fairly
quickly with strong cold air advection. Gusts to around 40 mph
are possible today. The wind may allow for quickly drying
surfaces before temperatures dip below freezing once again
tonight which may aid in any black ice development, but any
melting snow can lead to localized issues, especially on
untreated or any remaining wet surfaces or roadways. Highs on
Monday will top out in the upper 40s to lower 50s along the
coast.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
Key Messages:

* A cold front ushers in sharply colder air during the period.

* Gusty winds continue tonight into Tuesday.

Wind gusts likely continue to remain in the 30-40mph range
tonight with strong CAA allowing substantial BL mixing even
overnight. Used 90th percentile of the NBM and winds were still
below Wind Advisory criteria, so did not issue a Wind Advisory.
Peak gusts during this period may touch advisory levels, but
right now, it looks isolated.

Strong winds continue Tuesday but gradually subside into the
afternoon and evening. Otherwise, Tuesday should be fairly dry
under mixed skies, though it will be markedly colder with highs
struggling to rise above freezing, even at the coast. Wind
chills will be in the teens and low 20s during the day.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Key Messages:

* Polar airmass encompasses the region during the long term period.
  Expect temperatures to remain below 5 to 10 degrees below normal
  through much of the period. Temperatures only rise to mid 30s at
  most. Wind chills pretty much stay below freezing the whole time.

* There will be two chances for precipitation in the long term.
  The first one will be Wednesday night into Thursday morning.
  With cold temperatures in place, expect mainly snow during
  this event. Warmer temperatures possible across the Twin Forks
  of Long Island may mean rain to start eventually changing to
  all snow Wednesday night.

* The second chance for precipitation will come sometime in the
  weekend timeframe, while most of the precipitation will be
  snow for this second event, there is currently only a slight
  chance for precipitation.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
A cold front approaches late this morning and moves across this
afternoon. Strong low pressure moves well northeast of the
region tonight into Tuesday.

VLIFR to LIFR conditions remain with fog, light rain or drizzle
late this morning. More rain moves through into this afternoon
with some improvement of conditions to more IFR. Winds
gradually increase and become more S-SW near 5-10 kt into the
start of this afternoon and then further increase to 10-15 kt
this afternoon. Gusts develop this afternoon near 20-25 kt.
Conditions could vary from MVFR to IFR by mid to late
afternoon.

After cold front passage, conditions will improve to VFR by
early evening. winds become more westerly and increase to near
20 kt late afternoon and near 25 kt this evening. Gusts increase
to near 30-35 kt. Some peak gusts to near 40 kt possible late
tonight into early Tuesday.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Amendments likely through the afternoon with flight category
changes.

Amendments likely through the afternoon with wind changes with
the timing of the near 20 kt gusts, 25 kt gusts and 30 kt gusts.

.OUTLOOK FOR 12Z TUESDAY THROUGH FRIDAY...

Tuesday: VFR. W winds G25-30kt.

Wednesday: VFR. W winds G25kt.

Thursday: MVFR or lower possible in -SN.

Friday: VFR.

Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
Small craft conditions expected today for the non-ocean waters.
Gale conditions are expected on the ocean waters this
afternoon. These gales then expand to all of the waters by
this evening, remaining in effect through the day on Tuesday
with winds gusts of 40 kt possible. Gale conditions drop by
Tuesday night but remain at SCA thresholds.

Small Craft Advisory conditions look to continue on at least
the ocean waters Wednesday through Thursday. Thereafter, winds
and seas look to decrease, though marginal SCAs are possible on
the ocean waters Friday.

&&

.HYDROLOGY...
No hydrologic concerns through next weekend.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Dense Fog Advisory until noon EST today for CTZ005>012.
NY...Dense Fog Advisory until noon EST today for NYZ067>075-078>081-
     176>179.
NJ...Dense Fog Advisory until noon EST today for NJZ002-004-006-
     103>108.
MARINE...Dense Fog Advisory until noon EST today for ANZ331-332-335-338-
     340-345-350-353-355.
     Small Craft Advisory until 6 PM EST this evening for ANZ331-
     332-335-338-340-345.
     Gale Warning from 6 PM this evening to 6 PM EST Tuesday for
     ANZ331-332-335-338-340-345.
     Gale Warning until 6 PM EST Tuesday for ANZ350-353-355.

&&

SYNOPSIS...JP/JT
NEAR TERM...BC/JP/MW
SHORT TERM...JP/MW
LONG TERM...JP/JT
AVIATION...BC/JM
MARINE...JP/JT/MW
HYDROLOGY...JP/JT/MW
Hazardous weather outlook, Dec 29, 7:32 AM EST, 5 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
732 AM EST Mon Dec 29 2025

CTZ005>012-NJZ002-004-006-103>108-NYZ067>071-301245-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-
732 AM EST Mon Dec 29 2025

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ072>075-078>081-176>179-301245-
New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northwest Suffolk-Northeast Suffolk-Southwest Suffolk-
Southeast Suffolk-Northern Queens-Northern Nassau-Southern Queens-
Southern Nassau-
732 AM EST Mon Dec 29 2025

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-301245-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
732 AM EST Mon Dec 29 2025

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST
TUESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ350-353-355-301245-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
732 AM EST Mon Dec 29 2025

...GALE WARNING IN EFFECT UNTIL 6 PM EST TUESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Special weather statement, Dec 29, 6:58 AM EST, 5 hours 45 minutes before
Special Weather Statement
National Weather Service New York NY
658 AM EST Mon Dec 29 2025

NYZ072>075-078>081-176>179-291500-
New York (Manhattan)-Bronx-Richmond (Staten Island)-
Kings (Brooklyn)-Northwest Suffolk-Northeast Suffolk-
Southwest Suffolk-Southeast Suffolk-Northern Queens-
Northern Nassau-Southern Queens-Southern Nassau-
658 AM EST Mon Dec 29 2025

Fog continues to reduce visbilities this morning across New York
City and Long Island. Visibilities are generally around a half to
one mile, however there are some areas of locally dense fog,
reducing visibilites to as low as a quarter of a mile. If driving,
slow down, use your headlights, and leave plenty of distance
ahead of you. The fog is expected to improve later this morning.
Local storm report, Dec 29, 7:31 AM EST, 5 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
731 AM EST Mon Dec 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 AM     Freezing Rain    Montgomery Airport      41.51N 74.27W
12/29/2025  M0.07 Inch       Orange             NY   AWOS

            AWOS station KMGJ Montgomery Airport.

&&

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 6:43 AM ESTDense Fog AdvisoryOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region5 hr
Dec 29, 8:30 AM ESTMarine Dense Fog AdvisoryOKX4 hr

Nearby

Wind Advisories in New York, 2025Wind Advisories in New Jersey, 2025Wind Advisories in Connecticut, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.